Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2017, Volume 27, Issue 2, Pages 283–291
This article is cited in 1 scientific paper (total in 1 paper)
Unlocking of predicate: application to constructing a non-anticipating selection
D. A. Serkovab
a N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620219, Russia
b Institute of Radioelectronics and Information Technologies, Ural Federal University, ul. Mira, 32, Yekaterinburg, 620002, Russia
We consider an approach to constructing a non-anticipating selection of a multivalued mapping; such a problem arises in control theory under conditions of uncertainty.
The approach is called “unlocking of predicate” and consists in the reduction of finding the truth set of a predicate to searching fixed points of some mappings.
Unlocking of predicate gives an extra opportunity to analyze the truth set and to build its elements with desired properties.
In this article, we outline how to build “unlocking mappings” for some general types of predicates:
we give a formal definition of the predicate unlocking operation, the rules for the construction and calculation of “unlocking mappings” and their basic properties.
As an illustration, we routinely construct two unlocking mappings for the predicate “be non-anticipating mapping” and then on this base we provide the expression for the greatest non-anticipating selection of a given multifunction.
predicate unlocking, fixed points, nonanticipating mappings.
PDF file (246 kB)
510.635, 517.988.52, 519.833, 517.977
MSC: 37N35, 65J15, 47J25, 52A01, 91A25
D. A. Serkov, “Unlocking of predicate: application to constructing a non-anticipating selection”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:2 (2017), 283–291
Citation in format AMSBIB
\paper Unlocking of predicate: application to constructing a non-anticipating selection
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
D. A. Serkov, “K postroeniyu mnozhestva istinnosti predikata”, Izv. IMI UdGU, 50 (2017), 45–61
|Number of views:|